# SDR YENA2022111001108

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N970JB
- Make and model: Airbus A321-231
- Aircraft serial: 07415
- Aircraft time: 22,132 hours, 7,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DON'T PASS OPERACIONAL TEST ON EMERGENCY LIGHTING SYSTEM AT PAX CABIN. REF AEROMAN WO 2022-326/1 NRC 2022-597505; PERFORMED FAULT CONFIRMATION OF EPSU (12WL) IAW TSM 33-51-00-810-822-A, REMOVED EPSU (12WL) IAW AMM 33-51-38-000-001-A AND REPLACED EPSU (12WL) IAW AMM 33-51-38-400-001-A. PERFORMED OPERATIONAL TEST EMERGENCY LIGHTING SYSTEM IAW AMM 33-51-00-710-001-A TEST IS OK. TRANSFERRED TO NRC AEROMAN 2022-597505 WO 2022-326/1.
